# SDR DALA1127339858

- Difficulty date: March 29, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 93B FWD END HAS BROKEN RIVET AND SCREWS PULLED THRU TOP SKIN. REMOVED BROKEN RIVET FWD END AND FOUNDTO BE A CRACK.  CUT OUT DAMAGED AREA IAW SRM 53-05, PG 10,  FIG 1 FABRICATED REPAIR DOUBLER & FILLER, IAW SRM 51-10-3, PG 31, 40, AND 41. INST REPAIR DOUBLER AND FILLER IAW SRM 51-30-2, PG 24. COMP INSP AND RII COMPLETED.
